# SDR SWAA2020042043186

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 58,128 hours, 34,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON THE FWD SERVICE DOOR IS LOOSE. / ADJUSTED FWD SVC DOOR GIRT BAR AFT SPRING HOOK PER SIP
